Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|brandy6805 - Thu Oct 29, 2009 9:21 pm||
My last menstural cycle was on August 4, 2009. Since then I have gained about 10 pounds. I also have been very gassy. I have lots of acne too. I experience cramping in my stomach like my period is coming but nothing ever happens. I have also been constipated on and off. I do have an appointment scheduled with my gynecologist next week but I am really nervous about it and now I am starting to worry. Any advise?
|Debbie Miller, RN - Fri Oct 30, 2009 11:52 pm||
You could have more than one thing going on at once. It sounds like some bowel trouble - could even be irritable bowel syndrome. Acne, weight gain and period problems are often associated with polycystic ovarian syndrome. I'm glad you will be seeing your doctor for a more firm diagnosis. An exam is really necessary, along with possible checking of hormone levels.
Good luck at your appointment.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.